# SDR P5CA2021102800403

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: CGFT110001
- Part serial: 71110
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLT INSP DISCOVERED FWD CARGO DET 2 STATUS MESSAGE( TRANSFERRED TO MDDR 155876 IAW MEL 26-16-01-01-01, CAT C.   /  REMOVED AND REPLACED FWD CARGO DETECTOR IAW AMM 26-16-01. OPS CHECK GOOD. THIS CLEARS MDDR 155876. )
